MAUDE Adverse Event Report: ANIKA THERAPEUTICS, INC ANIKAVISC; SODIUM HYALURONATE OPHTHALMIC VISCOELASTIC

ANIKA THERAPEUTICS, INC ANIKAVISC; SODIUM HYALURONATE OPHTHALMIC VISCOELASTIC
Lot Number 0000000559
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Eye Injury (1845); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device used in this event was discarded and is not available to be returned for evaluation.This report is a report filed to correct evaluation codes for mdr3007093114-2018-00007.Original submission had a note stating "must have valid device problem code".
 
Event or Problem Description
It was reported that during surgery the cannula popped off the syringe and went through the iris of the patient.It is reported to not have caused permanent damage.

Brand Name
ANIKAVISC
Common Device Name
SODIUM HYALURONATE OPHTHALMIC VISCOELASTIC
Manufacturer (Section D)
ANIKA THERAPEUTICS, INC
32 wiggins ave
bedford MA 01730
MDR Report Key7778759
Report Number3007093114-2018-00008
Device Sequence Number16473661
Product Code LZP
UDI-Device Identifier00866142000045
UDI-Public00866142000045
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P000046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Lot Number0000000559
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2018
Initial Report FDA Received Date08/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;